Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Dodge City, KS

May 6, 2024Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2024, 4:51 PM CDT for Stafford County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2024, 4:51 PM CDT (21:51 UTC)
Expired
May 6, 2024, 5:19 PM CDT
In force
28 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

County Stafford County, KS

The radar

The Wichita radar (KICT), 104 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 4:55 PM CDTHAIL 12 S Stafford, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:05 PM CDTTornado Watch PDSSPC12 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS53 KDDC 062151
SVRDDC
KSC185-062230-
/O.NEW.KDDC.SV.W.0049.240506T2151Z-240506T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
451 PM CDT Mon May 6 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Stafford County in south central Kansas...

* Until 530 PM CDT.

* At 451 PM CDT, a severe thunderstorm was located near Stafford,
  moving northeast at 45 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Stafford around 455 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3782 9854 3782 9858 3793 9878 3826 9852
      3826 9847 3787 9847
TIME...MOT...LOC 2151Z 217DEG 38KT 3791 9867 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
3 follow-up statements
709 
WWUS53 KDDC 062205
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
505 PM CDT Mon May 6 2024

KSC185-062230-
/O.CON.KDDC.SV.W.0049.000000T0000Z-240506T2230Z/
Stafford KS-
505 PM CDT Mon May 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN STAFFORD COUNTY...

At 504 PM CDT, a severe thunderstorm was located near Stafford,
moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Public. Public reported quarter sized hail 2 miles south of 
         Stafford at 455 PM.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
eastern Stafford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3785 9852 3796 9876 3826 9852 3826 9847
      3787 9847
TIME...MOT...LOC 2204Z 217DEG 38KT 3803 9856 

TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
265 
WWUS53 KDDC 062216
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
516 PM CDT Mon May 6 2024

KSC185-062230-
/O.CON.KDDC.SV.W.0049.000000T0000Z-240506T2230Z/
Stafford KS-
516 PM CDT Mon May 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN STAFFORD COUNTY...

At 515 PM CDT, a severe thunderstorm was located 10 miles south of
Raymond, or 10 miles east of Hudson, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Stafford, Zenith, and Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 9866 3826 9848 3826 9847 3787 9847
      3785 9852
TIME...MOT...LOC 2215Z 217DEG 38KT 3813 9846 

TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
505 
WWUS53 KDDC 062219
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
519 PM CDT Mon May 6 2024

KSC185-062229-
/O.CAN.KDDC.SV.W.0049.000000T0000Z-240506T2230Z/
Stafford KS-
519 PM CDT Mon May 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STAFFORD COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, small hail is still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3791 9866 3826 9848 3826 9847 3787 9847
      3785 9852
TIME...MOT...LOC 2218Z 217DEG 38KT 3817 9843 

$$

KBJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:31 PM CDT, 1 hour 20 minutes earlier. Its key messages:

  • Strong to severe storms expected east of Highway 283 this afternoon into the evening hours.
  • Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas
  • Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon
  • A mainly dry weather pattern will develop Monday evening and persist for several days.
Area forecast discussion, May 6, 3:31 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
331 PM CDT Mon May 6 2024

.KEY MESSAGES...

- Strong to severe storms expected east of Highway 283 this
afternoon into the evening hours.

- Hail around 2 inches and winds over 70 mph will be the main
concern with the highest tornado threat across south central Kansas

- Critical Fire weather conditions are expected west of highway 283
this afternoon and again tomorrow afternoon

- A mainly dry weather pattern will develop Monday evening and
persist for several days.

&&

.UPDATE...
Issued at 319 PM CDT Mon May 6 2024

Mesoscale Update...

Storms that formed along the dry line earlier this afternoon are
struggling to rotate and maintain themselves. This may be the
result of a backing wind profile at mid levels that causes an
unfavorable hodograph. The shear profile improves to the
southeast, especially along the Oklahoma state line in Barber
county where there is less mid level backing. The storms over
south central Kansas between 3 and 6 pm will have stronger 0-1
km SRH up to 150-200 m2/s2, which would be favorable for
tornadoes.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 208 PM CDT Mon May 6 2024

Strong to severe storms are expected late this afternoon into this
evening as a strong storm system moves through the area. A dryline
has set up across western Kansas with a cold front overtaking this
feature this afternoon.  Dewpoints ahead of these features will be
above 60F with south southeast winds funneling in increased
moisture. Cape values above 2000 J/kg and 0-6 km shear above 30
knots will support any storm that forms to quickly become severe.
Hail around 2 inches and winds over 70 mph will be the main concern.
A line of storms have already developed across our northern zones
and should make it out of the area within the next few hours. Storms
farther south will develop by 21Z generally east of Highway 283. Low
level Helicity will be the highest across south central Kansas late
this afternoon into this evening. This is where the highest chance
of a tornado to form. Storms will then trek northeast and into
central Kansas by early this evening and move out of the DDC.  In
addition to the storms, low RH and strong westerly winds will be
felt behind the dryline. A Red Flag is in effect to account of this
increase in fire danger. Skies become mostly clear as the storms
move out of the area and continue into tomorrow.  A few mid level
clouds are expected tomorrow afternoon into the first part of
tomorrow night before becoming mostly clear by sunrise Wednesday.
Breezy westerly winds are expected through tomorrow, shifting to
more of a northerly direction tomorrow night.  Low RHs are also
expected tomorrow afternoon west of Highway 283.  Currently a Fire
Weather Watch is issued west of this area and will probably be
upgraded to a Red Flag Warning after this initial warning is
expired. As for temperatures, lows tonight will dip into the mid
40s.  Above normal temperatures are expected tomorrow due to the
downslope winds with highs ranging from the mid 70s across our
northern zones with around 80 to low 80s elsewhere. Lows tomorrow
night look to range from around 40 degrees across far western Kansas
to low 50s across south central Kansas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Issued at 208 PM CDT Mon May 6 2024

A quiet pattern emerges in the long term forecast.  Mostly clear
skies and dry conditions are expected through the work week with
light northerly winds.  There may be a weak disturbance that moves
through the area this weekend.  But as of now, no precipitation is
depicted by the NBM. Highs throughout the long term will generally
be in the upper 60s to mid 70s through Friday then upper 70s to low
80s this weekend. Lows will generally be in the 40s with a few low
50s possible across south central Kansas by this weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 450 AM CDT Mon May 6 2024

Southeasterly moist upslope surface winds This Morning will
maintain a stratus deck firmly in the IFR category as far east
as Garden City, and perhaps Liberal. Most guidance does indicate
visibility is leaning to remain above the LIFR category, but if
visibility were to drop to one half mile or less – still the
favored area would be the DDC terminal between 10 and 13z, as
the NBM forecasts mean visibility less than one half mile over
south central Kansas. The ceilings will give way to a dryline in
the mid morning hours, which could become the focus for numerous
severe thunderstorms as early as the 15 and 18z timeframe
anywhere form GCK to HYS, and spreading east in a broken line
through mid afternoon.

&&

.FIRE WEATHER...
Issued at 334 AM CDT Mon May 6 2024

Widespread red flag meteorological conditions are expected each
of the next 2 days across the western half of the area. The
area hasn’t been cleared of dry fuels for the season, however
there may be some variability in the greenness withing the
highlighted region. The red flag warning was expanded for all
areas along the highway 23 corridor This Afternoon, with a areal
matching Fire Weather Watch for Tuesday. Areas along the
highway 283 corridor and eastward are considered too green to
continue warnings for the time being.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
KSZ043-044-061>063-074>077-084>087.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for KSZ043-044-061>063-074>077-084>087.

&&

UPDATE...Finch
SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...99
FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 13 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Dodge City KS
350 AM CDT Mon May 6 2024

KSZ030-031-043>046-061>066-074>081-084>090-070900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

An outbreak of significant severe weather is forecast Today
across much of southwest and central Kansas. The greatest risk
will be along and east of the Highway 283 corridor from early
afternoon through the early evening hours. All severe weather
types can be expected, including the possibility of strong, long-
lived tornadoes.

A Red Flag Warning is in effect for areas west of Highway 83 for
This afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Fire Weather Watch in effect for areas west of highway 23
Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed as early as noon across the
northern counties, and by early to mid afternoon over the south
central Kansas counties.

99

In the hours before

Special weather statement, May 6, 3:34 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
334 PM CDT Mon May 6 2024

KSZ031-062100-
Ellis KS-
334 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ELLIS COUNTY
THROUGH 400 PM CDT...

At 334 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Emmeram, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Ellis
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.

&&

LAT...LON 3908 9904 3894 9921 3906 9939 3913 9933
      3913 9904
TIME...MOT...LOC 2034Z 219DEG 41KT 3906 9924

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KBJ
Local storm report, May 6, 3:37 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
337 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             Larned                  38.18N 99.10W
05/06/2024  M1.75 Inch       Pawnee             KS   Public

            Report from social media with pictures.

&&

RCB
Special weather statement, May 6, 4:01 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Dodge City KS
401 PM CDT Mon May 6 2024

KSZ066-079>081-062130-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
401 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA...
SOUTHWESTERN STAFFORD...NORTHWESTERN PRATT AND SOUTHEASTERN EDWARDS
COUNTIES THROUGH 430 PM CDT...

At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Haviland, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Haviland and Wellsford around 405 PM CDT.
  Byers and Hopewell around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3748 9913 3759 9925 3790 9901 3774 9875
TIME...MOT...LOC 2101Z 217DEG 41KT 3759 9913

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KBJ
Special weather statement, May 6, 4:04 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
404 PM CDT Mon May 6 2024

KSZ080-089-090-062130-
Barber KS-Kiowa KS-Comanche KS-
404 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KIOWA...WEST
CENTRAL BARBER AND NORTHEASTERN COMANCHE COUNTIES THROUGH 430 PM
CDT...

At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coldwater, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Wilmore around 410 PM CDT.
  Belvidere around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3715 9924 3724 9936 3751 9913 3735 9890
TIME...MOT...LOC 2104Z 220DEG 38KT 3725 9926

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KBJ
Local storm report, May 6, 4:16 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
416 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Hail             1 ENE Wellsford         37.62N 99.00W
05/06/2024  M1.00 Inch       Pratt              KS   Trained Spotter

&&

GT
Local storm report, May 6, 4:33 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
433 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Funnel Cloud     6 NE Larned             38.24N 99.02W
05/06/2024                   Pawnee             KS   Trained Spotter

&&

RCB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:46 AM CDTFire Weather WatchDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more13 hr
May 6, 12:54 PM CDTSpecial Weather StatementDDCLane36 min
May 6, 12:57 PM CDTSpecial Weather StatementDDCTrego33 min
May 6, 1:19 PM CDTSpecial Weather StatementDDCTrego41 min
May 6, 1:55 PM CDTSpecial Weather StatementDDCTrego35 min
May 6, 1:57 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman48 min
May 6, 2:04 PM CDTSevere Thunderstorm WarningDDCEllis, Trego30 min
May 6, 2:07 PM CDTSpecial Weather StatementDDCKiowa38 min
May 6, 2:22 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa38 min
May 6, 2:41 PM CDTSpecial Weather StatementDDCPawnee34 min
May 6, 2:47 PM CDTSpecial Weather StatementDDCEdwards28 min
May 6, 2:52 PM CDTSpecial Weather StatementDDCPawnee23 min
May 6, 3:05 PM CDTSpecial Weather StatementDDCEllis25 min
May 6, 3:05 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush, Stafford40 min
May 6, 3:16 PM CDTSpecial Weather StatementDDCKiowa29 min
May 6, 3:18 PM CDTSpecial Weather StatementDDCComanche27 min
May 6, 3:19 PM CDTSpecial Weather StatementDDCEdwards26 min
May 6, 3:28 PM CDTRed Flag WarningDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more29 hr
May 6, 3:31 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford44 min
May 6, 3:32 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCComanche, Kiowa, Pratt28 min
May 6, 3:34 PM CDTSpecial Weather StatementDDCEllis26 min
May 6, 3:45 PM CDTTornado WarningDDCPawnee, Stafford27 min
May 6, 4:01 PM CDTSpecial Weather StatementDDCPratt29 min
May 6, 4:04 PM CDTSpecial Weather StatementDDCComanche26 min
May 6, 4:16 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford44 min
May 6, 4:17 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt43 min
May 6, 4:46 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford44 min
May 6, 5:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCPratt, Stafford17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.